Gardasil User Reviews

Gardasil - User Reviews

Gardasil User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Gardasil sorted by most helpful. Patient Discussions FAQs


Published: April 02

A few weeks after recieving the second shot, I came down with severe, Flu like symptoms with a 102 degree fever, to the point I had to go to the emergency room. I'm not sure if this is related to the shot, however I do know that after recieving the first shot, I missed my period. I thought it was due to missing a birth control dose, and my doctor and nurse both agreed. However, after recieving the second shot, I missed my period again- this time with no miss birth control doses. Has anyone missed their periods?

Comment from: o0blueardvarko0, 13-18 on Treatment for 1-6 months (Patient) Published: February 12

i didnt really have any bad reactions that i can remember after taking the first shot. just swelling at the injection site including pain and nasuea. The nasuea continued for weeks after. im getting my second shot on monday 02/18. did any of the symptoms occur after the second shot? please let me know.

Comment from: end gardasil, 45-54 Female on Treatment for 1-2 years Published: January 08

This vaccine should be pulled from the market. There are girls experiencing way too many problems after being vaccinated; my daughter is one of them. She was perfectly healthy before she was vaccinated. After her second shot, her immune system went haywire. She is now allergic to everything, has Hashimoto's Thyroiditis, and hasn't had her period in a year. Regular MD's seem too busy to realize what's happening to too many girls. The reporting system, VAERS, is terrible, and too difficult for people to access. It is my opinion there are many girls wonering what happened to their health after this shot.

Related Reading: Hashimoto's Thyroiditis

Comment from: ladybug9427, 25-34 on Treatment for 1-6 months (Patient) Published: July 08

I got my 1st dose on May 23, 2008 along with the Depo-Provera birth control shot. I've been having so many differ side effects that I'm going crazy. Nervousness,fatigue,headaches,hair loss,no appetite,depression,mood swings... Please look into it before you get the shot

Related Reading: Provera | depression

Comment from: wvugirl, 19-24 on Treatment for 6 months - 1 year (Patient) Published: February 08

Ever since I've got my last Shot in december, i've been having the weird swelling spells. one day my hand, then my arm, then my chin, then my stomach, I've had over 7 acounts already.IT NUTS? can anybody let me know if they've been having the same reaction?

Published: October 07

be very cautious. my daughter was administered this shot, her immune system was effected. she now has lymphoma hodkins disease. that is CANCER of the lymph nodes!

Related Reading: CANCER

Comment from: Jessica, (Patient) Published: March 03

My daughter has taken the second shot of Gardasil im. She is currently in the hospital with major side effects. First day after the shot she experienced numbness in her hands and arms. Third day her stomach area went numb. Forth day she has numbness from her neck down. The doctors have taken all of the normal tests for paralzysis including MRI, x-rays etc, and have found nothing. Currently they are taking a spinal tap and feel that Gardasil IM is the cause of this side effect. PLEASE DO NOT LET YOUR DAUGHTERS get this shot.

Comment from: Pam, 13-18 on Treatment for 1-2 years (Patient) Published: February 17

My daughter has had the shot and is having alot of problems since she got her first dose. She is now having fainting spells, dizzyness, headaches,. Due to all this she has been in the hospital and has had all test done such as ekg, eeg,mri, echo, and we are now wairting for the mri results today. Doctors don't know what is wrong with her and cant find anything wrong. I told the nerologist about this and she says shes going to look into this.

Published: January 23

I have developed a rash on my chest and stomach one day after having my third shot. Has anyone else had this happen? No other known symptoms at this point...

Comment from: wishicouldbeheadachefree, 25-34 on Treatment for 2-5 years (Patient) Published: February 17

The day after receiving the 2nd shot, I had the worst migraine of my life. I went to urgent care two days later, but the meds they gave me didn't help. It has been 2 years now - I have had daily headaches and migraines ever since. I have seen 4 doctors, tried several medications (& I'm not one to take medication) and made many lifestyle changes to cure the headaches - nothing seems to work. All the doctors say it has nothing to do with this shot, but I never had a problem with headaches before. I think they need to do more research & test cases before continue giving out this shot.

Related Reading: migraine


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

From WebMD